Volume 16, Issue 6
On a Theorem of Bernstein and Its Applications to Weighted Minimax Series

Francisco Perez Acosta

DOI:

J. Comp. Math., 16 (1998), pp. 509-520

Published online: 1998-12

Preview Full PDF 224 1779
Export citation
  • Abstract

In this paper, some results about approximation in a norm $S$ induced by the minimax series are studied. Then a Bernstein-type theorem for the norm $S$ is established. Finally the Bernstein theorem is applied to prove the existence of certain equalities with minimax series and weighted minimax series.

  • Keywords

Approximation theory polynomials Bernstein theorem minimax series

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-16-509, author = {}, title = {On a Theorem of Bernstein and Its Applications to Weighted Minimax Series}, journal = {Journal of Computational Mathematics}, year = {1998}, volume = {16}, number = {6}, pages = {509--520}, abstract = { In this paper, some results about approximation in a norm $S$ induced by the minimax series are studied. Then a Bernstein-type theorem for the norm $S$ is established. Finally the Bernstein theorem is applied to prove the existence of certain equalities with minimax series and weighted minimax series. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9178.html} }
TY - JOUR T1 - On a Theorem of Bernstein and Its Applications to Weighted Minimax Series JO - Journal of Computational Mathematics VL - 6 SP - 509 EP - 520 PY - 1998 DA - 1998/12 SN - 16 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9178.html KW - Approximation theory KW - polynomials KW - Bernstein theorem KW - minimax series AB - In this paper, some results about approximation in a norm $S$ induced by the minimax series are studied. Then a Bernstein-type theorem for the norm $S$ is established. Finally the Bernstein theorem is applied to prove the existence of certain equalities with minimax series and weighted minimax series.
Francisco Perez Acosta. (1970). On a Theorem of Bernstein and Its Applications to Weighted Minimax Series. Journal of Computational Mathematics. 16 (6). 509-520. doi:
Copy to clipboard
The citation has been copied to your clipboard